# SDR I5EA2021092200005

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 53,810 hours, 25,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 50437
- Condition: Discharged
- Location: M1674
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD STA 348 ESCAPE SLIDE LIGHT, AISLE LIGHT STA 507 RH, AISLE LIGHT STA 896 LH ARE INOP.  REMOVE AND REPLACED EMERGENCY ASSY LIGHT PACK, PERFORMED OPS CHECK ON EMERGENCY LIGHT GOOD. BATTERY PACK M-1674 PER AMM 33-51-06 FOR STA 348, STA 507, AND STA 896.
